# SDR F3LA200100108

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 48,748 hours, 29,887 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Condition: Disconnected
- Component: Torque Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED FLAPS DID NOT RETRACT AFTER TAKEOFF.  LT. TORQUE TUBE COUPLING AT NO. 4 FLAP TRANSMISSION WAS DISCONNECTED.  RECONNECTED COUPLING PER MM 27-51-251.  ADJUSTED TRAILING EDGE FLAPS PER MM 27-51-01 AND PERFORMED OPERATIONAL TEST.
